# SDR UIEA2025030400203

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 141T693233
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SEAL RETAINER AT FWD BULKHEAD AT NLG WHEEL WELL. (NEXT TO PROXIMITY SENSOR S256) (L= 4 IN, W= 0.5 IN).( LH AT FWD BULKHEAD AT NLG WHEEL WELL SEAL RETAINER WAS REPLACED IAW SRM 51-10-02-0G-0 PAR 9 REV 127. NO FURTHER DEFECTS NOTED.
